Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/18133
Title: Towards a taxonomy of linguistic jokes
Authors: Lew, Robert
Issue Date: 1997
Publisher: Adam Mickiewicz University
Citation: Studia Anglica Posnaniensia, vol. 31 (1997), pp. 123-152
URI: http://hdl.handle.net/10593/18133
ISSN: 0081-6272
Appears in Collections:Studia Anglica Posnaniensia, 1997 vol. 31

Files in This Item:
File Description SizeFormat 
10lew.pdf1.56 MBAdobe PDFView/Open
Show full item record



This item is licensed under a Creative Commons License Creative Commons